# SDR SWAA2020091713522

- Difficulty date: September 2, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RT Z-ANGLE SECTION BS 727-767; RBL 22; WL 156; MULTIPLE AREAS OF CORROSION.  REMOVED CORROSION AFT CARGO COMPARTMENT FLOOR RT Z-ANGLE STA 727 - 767 RBL 22, IAW B737 SRM 51-40-02-0G-0.  ITEM IS ORIGINAL 'T' .040 REMAINING .032 LOSS .008, FOUND TO BE OUT OF LIMITS, IAW B737 SRM 53-00-53-1A-2 FIG 103.  CUT OUT DAMAGE SECTION AT BETWEEN STA 727F - 727E.  STA 727 TO 727E FOUND WITHIN LIMITS.  FABRICATED NEW Z-ANGLE SECTION AND SPLICE FROM STA 727 + 8' TO 767 RT AND INSTALLED IAW B737 SRM 53-00-532R-5 REPAIR 5 AND DWG 146A7500 REV - P/N 146A7502-52.
